Originally posted by Farnhold
reply to post by Spencer1989
Do you have any side effects from using propecia or avodart? Both are famous for their bad side effects.
But rogaine extra strength and Ketoconazole shampoo are good. I wonder which of these things had biggest effect on your hair/Scalp and if I could stop
hair loss and regrow hair back just with these two. Propecia is big no no for me.
Sorry for the late reply! No, I have never received any side effect from either drug. Everyone is different, but I have not had any physical, mental,
sexual or other sorts of side effects.... The only side effect has been a head full of hair! I was very concerned about gynecomastia when I first
started Avodart, but years later that has never happened. Nothing bad ever happened with Propecia, either.
The DHT inhibitors have had the biggest effect. I only use the ketoconazole shampoo on the off chance that it does anything at all, and the
prescription is cheap. I can't actually tell that it does anything, but continue to use it
just in case it is.
I have gone without rogaine for a month and my hair starts to fall moderately, so I know that works some. I have also tried cutting the dosage of my
Avodart from daily to every other day to save money, and after a month or two my hair starts to fall out dramatically. I started to take it every day
and continue to do so and it has all grown back.
If you don't want to use a DHT inhibitor, then give Rogaine a try, however if you use Rogaine in conjuction with a DHT inhibitor (avodart is much
stronger than rogaine btw) you will have much better results. Using the 2% ketoconazole shampoo can't hurt which is why I use it, but whether or not
it will do anything at all is unknown, really.
For what it is worth, I get blood work done once a year to check all my hormones, thyroid levels, cholesterol, triglycerides, etc. etc. to make sure I
am in tip-top shape. My testosterone has always been "high for my age" the doctor says, with and without hair loss drugs (got my first test in the 8th
grade, am 21 now) and my estrogen has always been normal for my age.
edit on 5-8-2011 by Spencer1989 because: (no reason
edit on 5-8-2011 by Spencer1989 because: (no reason given)